# SDR SWIA201231846

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 23,632 hours, 19,514 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Galled
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER MOUNT BOLTS ON RIGHT ENGINE FORWARD MOUNT ARE SCARRED.  (SERVICE)  REPLACED UPPER AND LOWER PIN BOLTS IN REFERENCE TO REO.
